# SDR ASAA2022111940865

- Difficulty date: November 19, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,350 hours, 10,518 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYR190
- Condition: Leaking
- Location: #2 Eng Vsv
- Part time: 33,394 hours, 10,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND #2 ENGINE FUEL LEAK. GROUNDED - YES. PERFORMED FUEL LEAK TEST REF B737-900 AMM 75-31-01. OBSERVED IT HAS 60 DRIPS PER MIN AT START LH VSV. PERFORMED ENGINE RUN FOR 5 MINS REF AMM 71-00-00. OBSERVED NO LEAKS NOTED ON LH VSV OR ANY DRAIN LEAK. CHECK GOOD. REMOVED AND REPLACED #2 ENG LH VSV IAW AMM 75-31-01/401. ACTUATOR AND IDLE LEAK CHECK OF VSV GOOD.  ORIG SUB DATE:  11/23/2022
